alumiere (alumiere) wrote,
alumiere
alumiere

meds tracking

i've been updating twitter with this stuff for my reference, but i can't seem to make twitter send the tweets to lj so i'm going to drop a summary here with some additional notes; from here on i'll do email to lj post once a day until i adjust



thursday

adderall (a) day 1 (took instant release pill ~ 1 hour ago) - heartrate now 88 bpm - and i feel hyper as hell

also, early signs of a headache/migraine - will take something for that after lunch

day 2 of flexplus & mitont - other than being hard to get down they seem ok

a + 2 hours - barely touched lunch; did manage to get the rest of my meds down, very unhappy stomach now, but it could be a or the flex plus

walked to ups next door, heartrate now 92bpm; this is not encouraging

boy home, worked out with me (lite workout), heartrate currently 108 after 20 mins cooldown; could be worse i guess; do not like this

and speaking of medicine, picked up my new anti-candidia med today; pre-insurance cost $2,138.69 for a 5 week supply; that is crazy (other meds are expensive as well, but that one is ludicrous)

still hyper, still no appetite and food is unappealing (tried salad, "rice", cheese, salami) - if this is a regular affect this med won't do

friday

still awake/hyper, pain and sleep meds doing zip (taken at ~9:30) - stomach still upset too although i did eat cheese & tomato with the meds

still wide awake although heartrate/hyper aren't as bad (80bpm now), also headache/stuffy - maybe from flu mist yesterday? grrr

grrr... now at ~ 15 hours since first dose of a; still wide awake although the hyper isn't so bad; i need sleep but body not cooperating

sun is coming up; i should have been asleep 7 hours ago; cranky and barely lucid

finally ready to sleep i think; not happy but promised to give this time for my body to adjust before stopping the adderall (from 6:15am)

~ 5 hours of sleep; up to take morning meds, adderall=insomnia and other side effects - bleh, will give it a week though

at least heartrate is down to 76 atm - seems sleep meds wore off but some adderall still in system (this is high for 1st thing in the day)

saturday
days 2 & 3 on adderall - took half doses both days as full dose was too much, nausea, vomiting, etc continue but at least i'm less hyper

although yesterday & today were my first two days on the new anti-yeast (vfend) as well - maybe that's what is causing stomach problems...

either way, accomplished errands and some cleaning/rearranging with t; am finally calm enough to sit here and type

sunday

day 4 on adderall; took full dose this am; hyper again/still, but not as bad as day 1; i also slept last nite ~ 13 hours (sound sleep too)

dizzy, hyper, upset stomach; also head/memory fuzzy & headache builds (a-4, v-3, m&f-5)

home; danced much; adderall today = high as a kite, nausea/stomach upset does not improve yet

monday
slept 9 hours; stomach still upset, not as fubar as last night but still off; i do not like this (oh, and a seems to cause muscle cramps/spasms - pain's been bad all week, didn't realize the cause until yesterday when a friend asked me if i'd been clenching my teeth when she heard about the adderall - and i have been; tmj, hip, shoulder pain all up since starting the adderall)

also, managed to work out in spite of continued stomach ickiness; i am now lightheaded, heartrate after cool down 104 bpm (adderall)

productivity abounds today - went to the bank, dropped off a bunch of non-needed items at out of the closet, and am making quiches now

that said, brain stupid; concentration almost impossible; boi is helping me cook/make sure i don't hurt myself again (his day off)

shoulders, hip, jaw ache, side affects continue to be very unpleasant stomach wise (think this is the vfend and/or flexplus/mitont, right now i'm on vfend 2x/day, friday it goes down to 1x/day and i'm hoping that will help; if not i'll stop the flex plus/mitont for a week and see if that helps - reason i don't think it's the adderall is the time of day - within an hour tops of vfend/flexplus/mitont my stomach starts gurgling), and i am wide awake when i should have been in bed 3 hours ago

tuesday

muscle relaxers and heating pad are doing nothing atm; side effects seem to be making pain issues w/ fibro worse than ever; heart 88bpm (~3am)

up at 6:30am after 3 hours sleep, waiting to hear from divorce court; exhausted & hyper at the same time (hoping body adjusts soon!!)

~ 9am going to try for more sleep now; adderall for today not due to be taken til 11, hoping i can wake long enough to take it and pass out again

the side effects overall are BAD, but the insomnia? that is going to make everything else worse if i don't adjust - less sleep=brain works badly (napped for ~ 3 hours after this)

really annoyed now; new tests for lyme require me to pay in advance $960 and hope bc/bs reimburses me... i cannot afford this!


so in short - new meds are kicking my ass at the moment; and the great thing is that i also need to add cipro and doxicyclene to my daily meds - doxi first starting monday, then cipro starting weds (2x a day, at least 2 hours apart from any other meds/food - so 5am wake up, take antibiotics, hope i can get back to sleep til 10)

oh, and the upset stomach diet? i'm now down 20 pounds in less than a month... i was up from my usual weight when we got back from MD (probably due to not as healthy food wise when travelling), but i can't afford to lose more than another 10 pounds before i'm too thin - so my body needs to stop being so difficult about these meds or i'm going to have to stop taking them

follow up with (new) primary care physician on 10/14; with specialist 11/30
Tags: medical
Subscribe

  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 1 comment